Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 20, 2016, 7:40 PM EDT for Butts County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2016, 7:40 PM EDT (23:40 UTC)
- Expired
- Jul 20, 2016, 8:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
County Butts County, GA
The radar
The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 182 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
255
WWUS82 KFFC 202340
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT WED JUL 20 2016
GAZ048-057-058-071-210015-
HENRY GA-NEWTON GA-BUTTS GA-MONROE GA-
740 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...SOUTHERN
NEWTON...BUTTS AND NORTHERN MONROE COUNTIES UNTIL 815 PM EDT...
AT 740 PM EDT...A STRONG THUNDERSTORM WAS OVER JACKSON. THIS STORM
WAS NEARLY STATIONARY.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JACKSON...LOCUST
GROVE...FLOVILLA...JENKINSBURG...WORTHVILLE...MCKIBBEN...
STARK...ROCKY PLAINS...INDIAN SPRINGS STATE
PARK...OLA...FINCHERVILLE AND HIGH FALLS STATE PARK.
LAT...LON 3336 8418 3351 8391 3337 8385 3337 8386
3334 8386 3333 8384 3332 8384 3330 8383
3327 8383 3316 8400 3327 8410 3329 8409
3330 8411 3330 8413
TIME...MOT...LOC 2340Z 142DEG 2KT 3329 8395
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 20, 7:24 PM EDT, 16 minutes earlier.
Area forecast discussion, Jul 20, 7:24 PM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 724 PM EDT WED JUL 20 2016 .PREV DISCUSSION... /Issued 239 PM EDT WED JUL 20 2016/ SHORT TERM /Tonight through Thursday Night/... Regional radars show very little afternoon convection developing so far across the forecast area... with the greater scattered coverage noted over AL. Suspect the air mass here in GA was worked over fairly good on Tuesday... and many times in the summer the air mass needs a good day to rebound before scattered convection can once again develop. This coupled with mid and upper ridging influence is helping to delay storm development... but still think we will see at least isolated to low scattered coverage develop by late this afternoon or early evening. The morning upper air sounding shows a fairly stronger mid level warm layer that should also help hold development below severe limits... however... just never can completely rule out a few strong or even pulse severe storms this time of year during max heating. Expect slightly more scattered coverage of convection on Thursday as the air mass rebounds and becomes more favorable for diurnally driven storm development. Strong downburst winds... frequent lightning and locally heavy rain will be the main storm threats later today... and again on Thursday. Otherwise... went with a mav and met blend through the period for temps... and increased pops slightly above guidance across northeast and central GA for this afternoon and evening where a slightly greater coverage of convection is expected. Increased pops slightly above guidance for all areas on Thursday as the air mass rebounds and becomes more favorable... and also expect a greater chance for a few storms to become strong or even severe Thursday afternoon and evening. 39 LONG TERM /Friday through Wednesday/... Overall extended forecast appears to be on track. Have made some minor adjustments to the Day 7/8 grids as well as minor tweaks to sky, pop, and temperature grids. Models continue to show oppressive high pressure over the central U.S. with Georgia along the periphery. Expect afternoon/evening convection and warm temperatures to continue through the long term. 31 /Issued at 433 AM EDT WED JUL 20 2016/ Not much change in the over all pattern in the the extended forecast. Large east to west oriented upper ridge stays centered over the central and southern plains and continues to be the main focus in this weather pattern. This ridge does weaken a bit into the beginning of next week...but it continues to direct the over all flow around the central and mid-south states through day 7. Moisture continues to rotate around the periphery of the ridge with chance pops expected everyday across North and Central Georgia. Looking a bit past day 7...not seeing any drying trends setting up so it appears we are in this diurnal precip pattern for a while. temps also stay warm in the extended with daytime highs mainly in the 90s and nighttime lows in the upper 60s and 70s. Still no signs of tropical development in Atlantic basin. Would be nice to see some shift in that pattern if only to allow a few weak storms into the Gulf to increase rainfall and drop temps here. This spotty convection is not helping relieve growing drought conditions. 01 && .AVIATION... 06Z Update... No cig/vsby restrictions anticipated overnight. Convection expected again tomorrow during peak heating...and should be sct in nature. Winds will be light and variable for much of the period...switching from the east overnight to sw during the day tomorrow. Speeds will be light and average 6kt or less. //ATL Confidence...06Z Update... Low to med confidence on winds. High confidence remaining elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 96 73 95 72 / 20 20 30 20 Atlanta 95 75 94 74 / 20 20 30 20 Blairsville 91 67 89 66 / 40 20 40 30 Cartersville 95 72 95 72 / 20 20 30 20 Columbus 96 76 96 75 / 30 30 30 20 Gainesville 94 73 93 73 / 20 20 30 20 Macon 96 74 97 73 / 30 30 30 20 Rome 96 71 96 72 / 20 20 30 20 Peachtree City 95 72 95 71 / 20 20 30 20 Vidalia 96 74 95 74 / 30 30 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM... AVIATION...
Hazardous weather outlook, Jul 20, 11:04 AM EDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1104 AM EDT WED JUL 20 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1104 AM EDT WED JUL 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA... MAINLY BETWEEN 1PM AND 10PM. A FEW OF THESE STORMS COULD BE STRONG. WEATHER HAZARDS EXPECTED... WIND GUSTS BETWEEN 40 AND 50 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN ARE THE MAIN STORM THREATS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 20, 5:39 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT WED JUL 20 2016
GAZ093>095-202215-
MACON GA-PEACH GA-HOUSTON GA-
539 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON...SOUTHEASTERN
PEACH AND HOUSTON COUNTIES UNTIL 615 PM EDT...
AT 539 PM EDT...A STRONG THUNDERSTORM WAS OVER PERRY...MOVING WEST AT
20 MPH.
HAZARD...WINDS 40 TO 50 MPH...PEA SIZED HAIL AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PERRY...FORT
VALLEY...WARNER ROBINS...HAYNEVILLE...LAKEWOOD...HOUSTON
LAKE...HENDERSON...GROVE PARK...CLINCHFIELD...KATHLEEN...MOSS
OAK...SAINT LOUIS...MEADOWDALE...SAND BED AND MIAMI VALLEY.
LAT...LON 3259 8361 3240 8357 3231 8384 3258 8391
TIME...MOT...LOC 2139Z 080DEG 15KT 3248 8375Special weather statement, Jul 20, 6:06 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT WED JUL 20 2016
GAZ080-081-093-094-202230-
MACON GA-TAYLOR GA-CRAWFORD GA-PEACH GA-
606 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...EASTERN
TAYLOR...SOUTHERN CRAWFORD AND WESTERN PEACH COUNTIES UNTIL 630 PM
EDT...
AT 606 PM EDT...A STRONG THUNDERSTORM WAS NEAR REYNOLDS...OR 8 MILES
WEST OF FORT VALLEY. THIS STORM WAS NEARLY STATIONARY.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MARSHALLVILLE...REYNOLDS...NAKOMIS...POTTERVILLE...GARDEN VALLEY AND
HICKS.
LAT...LON 3261 8399 3246 8392 3238 8410 3257 8418
TIME...MOT...LOC 2206Z 064DEG 3KT 3252 8402Special weather statement, Jul 20, 6:14 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT WED JUL 20 2016
GAZ067>069-079-202245-
TALBOT GA-UPSON GA-PIKE GA-MERIWETHER GA-
614 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALBOT...NORTHWESTERN
UPSON...SOUTHWESTERN PIKE AND SOUTHEASTERN MERIWETHER COUNTIES UNTIL
645 PM EDT...
AT 614 PM EDT...A STRONG THUNDERSTORM WAS OVER SUNSET VILLAGE...OR 7
MILES WEST OF THOMASTON...MOVING SOUTHWEST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...MANCHESTER...WOODLAND...MOLENA...SUNSET
VILLAGE...LINCOLN PARK...CREST...PLEASANT
HILL...ATWATER...SUNNYSIDE...HANNAHS MILL...BIG LAZER CREEK
WMA...FLINT HILL AND SPREWELL BLUFF STATE PARK.
LAT...LON 3305 8450 3300 8428 3270 8439 3281 8466
TIME...MOT...LOC 2214Z 023DEG 10KT 3291 8445Special weather statement, Jul 20, 7:00 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT WED JUL 20 2016
GAZ009-016-202330-
TOWNS GA-WHITE GA-
700 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOWNS AND NORTHEASTERN
WHITE COUNTIES UNTIL 730 PM EDT...
AT 700 PM EDT...A STRONG THUNDERSTORM WAS NEAR UNICOI STATE PARK...OR
13 MILES SOUTHEAST OF HIAWASSEE...MOVING SOUTHWEST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HELEN...UNICOI STATE PARK...SAUTEE AND ANNA RUBY FALLS.
LAT...LON 3482 8365 3480 8368 3477 8365 3477 8363
3474 8362 3473 8362 3472 8364 3467 8364
3466 8366 3464 8366 3476 8378 3484 8366
TIME...MOT...LOC 2300Z 038DEG 10KT 3477 8366Special weather statement, Jul 20, 7:03 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT WED JUL 20 2016
GAZ079-080-091-202330-
TALBOT GA-MARION GA-TAYLOR GA-
703 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALBOT...
NORTHEASTERN MARION AND WESTERN TAYLOR COUNTIES UNTIL 730 PM EDT...
AT 703 PM EDT...A STRONG THUNDERSTORM WAS NEAR JUNCTION CITY...OR 8
MILES NORTHWEST OF BUTLER...MOVING SOUTHWEST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JUNCTION
CITY...PRATTSBURG...BALDWINVILLE...CHARING...WESLEY CHURCH...MAUK
AND HOWARD.
LAT...LON 3274 8441 3265 8422 3241 8434 3259 8455
TIME...MOT...LOC 2303Z 023DEG 10KT 3263 8436Special weather statement, Jul 20, 7:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT WED JUL 20 2016
GAZ048-057-058-071-210015-
HENRY GA-NEWTON GA-BUTTS GA-MONROE GA-
740 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...SOUTHERN
NEWTON...BUTTS AND NORTHERN MONROE COUNTIES UNTIL 815 PM EDT...
AT 740 PM EDT...A STRONG THUNDERSTORM WAS OVER JACKSON. THIS STORM
WAS NEARLY STATIONARY.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JACKSON...LOCUST
GROVE...FLOVILLA...JENKINSBURG...WORTHVILLE...MCKIBBEN...
STARK...ROCKY PLAINS...INDIAN SPRINGS STATE
PARK...OLA...FINCHERVILLE AND HIGH FALLS STATE PARK.
LAT...LON 3336 8418 3351 8391 3337 8385 3337 8386
3334 8386 3333 8384 3332 8384 3330 8383
3327 8383 3316 8400 3327 8410 3329 8409
3330 8411 3330 8413
TIME...MOT...LOC 2340Z 142DEG 2KT 3329 8395The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:09 PM EDT | Special Weather Statement | FFC | Rockdale | 36 min |
| Jul 19, 8:24 PM EDT | Special Weather Statement | FFC | Newton, Walton | 36 min |
| Jul 20, 3:05 PM EDT | Special Weather Statement | FFC | Johnson | 25 min |
| Jul 20, 3:34 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jul 20, 4:18 PM EDT | Special Weather Statement | FFC | Bleckley | 27 min |
| Jul 20, 4:43 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Jul 20, 5:06 PM EDT | Special Weather Statement | FFC | Houston | 24 min |
| Jul 20, 5:13 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Jul 20, 5:29 PM EDT | Special Weather Statement | FFC | Spalding | 31 min |
| Jul 20, 5:33 PM EDT | Special Weather Statement | FFC | Dodge | 27 min |
| Jul 20, 5:39 PM EDT | Special Weather Statement | FFC | Houston, Peach | 36 min |
| Jul 20, 6:06 PM EDT | Special Weather Statement | FFC | Macon | 24 min |
| Jul 20, 6:14 PM EDT | Special Weather Statement | FFC | Upson | 31 min |
| Jul 20, 7:00 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jul 20, 7:03 PM EDT | Special Weather Statement | FFC | Taylor | 27 min |
| Jul 20, 7:54 PM EDT | Special Weather Statement | FFC | Candler | 36 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.